# SDR ASOA201711147027

- Difficulty date: November 13, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 38,345 hours, 29,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12307751005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH LONG CRACK WAS FOUND ON THE UPPER LATERAL BRACKET IN THE COCKPIT OVERHEAD. CUTOUT DAMAGED SECTION, SPLICED IN A NEW SECTION, FABRICATED AND INSTALLED DOUBLER. AIRCRAFT STILL IN C-CHECK.
